Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePermanental ideals of Hankel matrices.
Author(s) Gutnik Sergey A., E. Grieco, Irena Swanson
TypeArticle in Journal
AbstractWe provide the Gröbner basis and the primary decomposition of the ideals generated by 2 × 2 permanents of Hankel matrices.
ISSN0025-5858; 1865-8784/e
URL http://link.springer.com/article/10.1007%2FBF03173488
LanguageEnglish
JournalAbh. Math. Semin. Univ. Hamb.
Volume77
Pages39--58
PublisherSpringer, Berlin/Heidelberg
Year2007
Edition0
Translation No
Refereed No
Webmaster